# SDR WX0A2015061072648

- Difficulty date: June 6, 2015
- Submitted: June 10, 2015
- Operation: Air carrier
- Aircraft: N429NV
- Make and model: Doug DC-9-83
- Aircraft serial: 49385
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 17, FWD EMER LIGHT INOPERATIVE.  RELAMPED EMER LIGHT.  OPERATIONS CHECKED GOOD IAW AMM 33-53-01.
